# SDR P5CA9500151

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Engine: Pwa JT9D7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 50,530 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMBOUT FROM SEA, PASSING 10,000 FEET ALTITUDE, NR 3 ENGINE OIL PRESSURE WENT O, NR 3 ENGINE OIL PRESSURE LIGHT AND NR 3 ENGINE FILTER BYPASS LIGHT ILLUMINATED.  SHUTDOWN ENGINE IAW IN FLIGHT ENGINE CHECK LIST.  ON GROUND RUN, OIL RUNNING FROM ENGINE NR 3 BEARING VENT TUBE AND METAL IN ENGINE OIL FILTER.  ENGINE TO BE REPLACED.
